Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 32, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Mar 19, 2016, 12:45 AM CDT for Kleberg County, Nueces County, San Patricio County, Texas. It was in force for 45 min. 26 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2016, 12:45 AM CDT (05:45 UTC)
- Expired
- Mar 19, 2016, 1:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Kleberg County, TX, Nueces County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 46 km from the middle of the area, began a volume at 05:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 12:45 AM CDT | TSTM WND DMG | 7 Sw Corpus Christi, TX | SEVERAL POWER POLES DOWN AND MEDIUM SIZED TREES UPROOTED FROM INTERSECTION OF CR 26 AND FM 763...NORTH TO INTERSECTION OF FM 665 AND FM 763. DAMAGE TO HORSE SHEDS AS WELL. |
| Mar 19, 12:45 AM CDT | MARINE TSTM WIND 62 | 5 Ese Corpus Christi, TX | WEATHERFLOW MARINE SITE ALONG CORPUS CHRISTI BAY AT POENISCH PARK MEASURED GUST TO 54 KNOTS. |
| Mar 19, 12:49 AM CDT | TSTM WND DMG | 4 Wsw Corpus Christi, TX | NEARLY 50 FOOT SECTION OF CHAIN LINKED FENCE AT DOROTHY ADKINS MIDDLE SCHOOL RIPPED OFF FENCE POSTS. |
| Mar 19, 12:50 AM CDT | TSTM WND GST 62 | 3 Ese Texas Am Universi, TX | KNGP ASOS |
| Mar 19, 12:50 AM CDT | TSTM WND GST 62 | Cc Nas, TX | KNGP ASOS |
| Mar 19, 12:55 AM CDT | TSTM WND GST 66 | 3 Ese Texas Am Universi, TX | KNGP ASOS |
| Mar 19, 12:55 AM CDT | TSTM WND GST 66 | Cc Nas, TX | KNGP ASOS |
| Mar 19, 12:56 AM CDT | TSTM WND GST 70 | 3 Ese Texas Am Universi, TX | |
| Mar 19, 12:56 AM CDT | TSTM WND GST 70 | Cc Nas, TX | KNGP ASOS |
| Mar 19, 1:00 AM CDT | MARINE TSTM WIND 55 | Sse Padre Balli Park, TX | BOB HALL PIER MEASURED PEAK GUST OF 48 KNOTS. |
| Mar 19, 1:03 AM CDT | TSTM WND GST 78 | 3 Ese Texas Am Universi, TX | KNGP ASAS |
| Mar 19, 1:03 AM CDT | TSTM WND GST 78 | Cc Nas, TX | KNGP ASOS |
| Mar 19, 1:06 AM CDT | MARINE TSTM WIND 61 | 2 Se Flour Bluff, TX | WEATHERFLOW SITE ALONG LAGUNA SHORES MEASURED GUST TO 53 KNOTS. |
| Mar 19, 1:10 AM CDT | TSTM WND DMG | Driscoll, TX | DPS CORPUS CHRISTI REPORTS POWER POLES DOWN ALONG HIGHWAY 77. ALSO...SEVERAL SEMI TRUCKS BLOWN OVER ON HIGHWAY 77. |
| Mar 19, 1:10 AM CDT | TSTM WND DMG | Sse Ingleside, TX | LARGE TREES UPROOTED |
| Mar 19, 1:12 AM CDT | TSTM WND DMG | 1 E Ingleside, TX | ROOF DAMAGE TO CONOCO GAS STATION |
| Mar 19, 1:23 AM CDT | TSTM WND DMG | 2 Ne Mustang Island Sta, TX | POWER POLE SNAPPED WITH POWER LINE DOWN ON TEXAS HWY 361 |
| Mar 19, 1:24 AM CDT | MARINE TSTM WIND 0 | Corpus Christi, TX | BOB HALL PIER REPORTS 37 KNOTS WIND GUSTS |
| Mar 19, 1:24 AM CDT | MARINE TSTM WIND 43 | Corpus Christi, TX | BOB HALL PIER REPORTS 37 KNOTS WIND GUSTS |
| Mar 19, 1:24 AM CDT | MARINE TSTM WIND 58 | Aransas Pass, TX | MARINER ON BOARD VESSEL AT ARANSAS PASS |
| Mar 19, 1:25 AM CDT | MARINE TSTM WIND 48 | 3 E Portland, TX | MARINE MESONET ALONG LAQUINTA SHIP CHANNEL MEASURED GUST OF 42 KNOTS. |
| Mar 19, 1:25 AM CDT | MARINE TSTM WIND 51 | 1 S Portland, TX | WEATHERFLOW MARINE SITE ALONG CORPUS CHRISTI BAY NEAR PORTLAND MEASURED GUST TO 44 KNOTS. |
| Mar 19, 1:27 AM CDT | MARINE TSTM WIND 56 | 2 S Waldron Field, TX | WEATHERFLOW HURRICANE SITE MEASURED GUST TO 49 KNOTS. |
| Mar 19, 1:31 AM CDT | TSTM WND GST 60 | Cc Nas, TX | KNGP ASOS |
| Mar 19, 1:31 AM CDT | TSTM WND GST 60 | Corpus Christi, TX | NAS CORPUS CHRISTI 60 MPH GUSTS AT 131 AM. |
| Mar 19, 1:35 AM CDT | MARINE TSTM WIND 60 | 1 Ese Aransas Pass, TX | MARINE MESONET MEASURED PEAK GUST OF 52 KNOTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 16 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 11:11 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.8 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2025 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 739 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
336
WUUS54 KCRP 190545
SVRCRP
TXC273-355-409-190630-
/O.NEW.KCRP.SV.W.0032.160319T0545Z-160319T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1245 AM CDT SAT MAR 19 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN SAN PATRICIO COUNTY IN SOUTHERN TEXAS...
NUECES COUNTY IN SOUTHERN TEXAS...
KLEBERG COUNTY IN SOUTHERN TEXAS...
* UNTIL 130 AM CDT
* AT 1244 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CLARKWOOD TO NAVAL AIR STATION CABANISS FIELD TO 12
MILES NORTHEAST OF RIVIERA BEACH...MOVING EAST AT 40 MPH. THIS
STORM PRODUCED 68 MPH WINDS AS IT MOVED INTO CORPUS CHRISTI
AIRPORT.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
CORPUS CHRISTI...KINGSVILLE...PORTLAND...ROBSTOWN...DRISCOLL...CORPUS
CHRISTI INTERNATIONAL AIRPORT...INGLESIDE...ARANSAS PASS...BISHOP...
ODEM...GREGORY...INGLESIDE ON THE BAY...SAN PATRICIO...BLUNTZER...CORPUS
CHRISTI COUNTRY CLUB...RIVIERA BEACH...MALAQUITE BEACH...CLARKWOOD...
CORPUS CHRISTI NORTH BEACH AND BANQUETE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2724 9763 2728 9765 2726 9773 2728 9776
2728 9778 2727 9782 2725 9783 2727 9794
2798 9782 2803 9779 2790 9707 2751 9717
2724 9731 2725 9735 2728 9735 2727 9738
2724 9737 2724 9740 2726 9745 2723 9754
TIME...MOT...LOC 0544Z 280DEG 34KT 2780 9756 2768 9743 2742 9753
HAIL...1.00IN
WIND...70MPH
$$
GWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 11:32 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Mar 18, 11:32 PM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1132 PM CDT FRI MAR 18 2016
.DISCUSSION...AGREED WITH SPC REGARDING SVR WATCH FOR THE SERN
CWA/ADJACENT WATERS UNTIL 09Z SAT...LAPS CIN PROFILE NOTWITHSTANDING.
WCN ALREADY ISSUED. UPDATED THE CORRESPONDING WX GRIDS AND THE
ZFP/CWF. NO OTHER CHANGES.
&&
.PREV DISCUSSION... /ISSUED 930 PM CDT FRI MAR 18 2016/
DISCUSSION...DID A QUICK UPDATE FOR ADJUSTING FIRST PERIOD GRIDS.
LOOKS LIKE THE STRONG/SEVERE CONVECTION WILL MAINLY BE CONFINED TO
THE WESTERN AREAS WHERE CAP IS WEAKEST AND INSTABILITY IS
GREATEST. FARTHER EAST...CAP IS STRONGER AND NEAR THE COAST A
MARINE LAYER MAY WELL PRECLUDE STORMS FROM BECOMING TOO STRONG.
AFTER COORDINATION WITH SPC...WILL HANDLE THE STRONG/ISOLATED
SEVERE CONVECTION BY WARNINGS (TOO CONFINED TO THE WEST FOR A
WATCH)...ALTHOUGH COULD NOT RULE OUT A ROGUE STORM EAST OF THE
HIGHWAY PRODUCING HAIL NEAR 1 INCH. LOWERED POPS A BIT OFF IN THE
GULF FOR THIS EVENING...BUT INCREASED THEM AFTER 06Z EASTERN AREAS
WHERE ONLY 50 POPS OR LESS WERE FORECAST. OVERALL...FORECAST IS OK
THE REST OF THE WAY. UPDATES ARE OUT.
PREV DISCUSSION... /ISSUED 600 PM CDT FRI MAR 18 2016/
DISCUSSION...SEE 00Z AVIATION DISCUSSION.
AVIATION...WILL BASE CONVECTION FORECAST ON A BLEND OF THE HRRR
(WHICH HAS BEEN CONSISTENT AND SLIGHTLY SLOWER WITH EACH RUN) AND
TO A LESSER EXTENT THE TIMING OF THE FRONTAL BOUNDARY WHICH SHOULD
BEGIN TO MOVE INTO THE NORTHERN PORTIONS OF THE AREA AROUND 03Z
THEN MOVE THROUGH THE REMAINDER OF THE AREA BY 07Z. MAY MAKE SOME
LAST MINUTE CHANGES (MAINLY FOR FORECAST WITHIN THE FIRST SIX
HOURS)...BASED ON RADAR TRENDS. THUS...WILL HAVE VCTS IN KLRD TO
START...AND PUT VCTS FARTHER EAST BY 02Z/03Z (MAY ADJUST LAST
MINUTE BY AN HOUR OR SO). WILL HAVE TEMPO THUNDER WITH SUSTAINED
30 KTS AND GUSTS 40KTS STARTING 00Z/01Z AT KLRD...THEN 02Z-04Z
OTHER TERMINALS...WITH THE STRONGEST STORMS SOUTH OF THE AREA BY
04Z/05Z AND 07Z/08Z FROM WEST TO EAST. STILL POTENTIAL FOR SOME
MORE STRATIFORM THUNDER IN THE TERMINALS (MAINLY EASTERN) AFTER
FROPA THROUGH ABOUT 11Z...AND HAVE GONE WITH CATEGORICAL THUNDER
EASTERN TERMINALS. WILL END THUNDER EASTERN TERMINALS BY
11Z...WITH A MENTION OF (PROB30) A FEW LINGERING SHOWERS KCRP
AFTER 11Z. GUSTY NORTH WINDS WITH FROPA...MAINTAINING THEIR GUSTS
THROUGH MOST OF THE AFTERNOON THEN TAPERING OFF LATE (BUT STILL
SUSTAINED 11 KNOTS). CONCERNING CIGS...AM EXPECTING MVFR
CONDITIONS TO DEVELOP OVER THE TERMINALS BEFORE FROPA...THEN
CONTINUE THROUGH THE MORNING BEFORE THEY IMPROVE AOA 16Z (SEE
INDIVIDUAL TERMINALS FOR DETAILS). COULD HAVE IFR OR LOWER CIGS
WITH THE STRONGEST CONVECTION. ENOUGH SAID...WANTED TO GET THIS
OUT WHILE I HAD THE TIME.
PREV DISCUSSION... /ISSUED 350 PM CDT FRI MAR 18 2016/
SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE MAIN FORECAST
CONCERN TONIGHT WILL BE STRONG TO SEVERE THUNDERSTORMS. CURRENTLY...
THUNDERSTORMS ARE DEVELOPING TO THE WEST OVER MEXICO. HI-RES
MODELS MARCH THIS ACTIVITY TO THE EAST LATE THIS AFTERNOON AND
EVENING. STRONG INSTABILITY COUPLED WITH DECENT SHEAR WILL LEAD TO
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. LARGE HAIL AND DAMAGING WINDS WOULD BE PRIMARY HAZARDS. A
FEW VERY LARGE HAIL REPORTS (2 INCH OR GREATER) COULD OCCUR OVER
THE RIO GRANDE PLAINS THIS EVENING. SEVERE THREAT WOULD ADVANCE
EASTWARD AS THUNDERSTORMS ORGANIZE INTO A COMPLEX. LATEST RUNS OF
HI RES GUIDANCE HAVE SPED UP THE TIMING AND THUNDERSTORMS MAY BE
PUSHING OFF THE COAST AROUND 3 AM. FURTHER REFINEMENTS WILL LIKELY
BE NEEDED AS TRENDS BECOME MORE CLEAR THIS EVENING. COLD FRONT
WILL MOVE THROUGH THE AREA LATER TONIGHT. MUCH COOLER AIR AND
CONTINUED CLOUD COVER WILL LEAD TO A CHILLY DAY ON SATURDAY.
BREEZY CONDITIONS WILL ALSO PERSIST THROUGH MUCH OF THE DAY WITH
STRONGEST WINDS OVER THE GULF WATERS. HIGHS WILL ONLY BE IN THE
LOWER TO MIDDLE 60S OVER ACROSS THE AREA...BUT A FEW SPOTS ACROSS
WEBB COUNTY MAY HOLD IN THE UPPER 50S. RAIN CHANCES WILL THEN
SUBSIDE FROM WEST TO EAST ON SATURDAY AS DRIER FILTERS INTO SOUTH
TEXAS. A VERY CHILLY NIGHT WILL BE IN STORE SATURDAY NIGHT INTO
SUNDAY MORNING. LOWS WILL BE IN THE 40S IN MOST LOCATIONS WITH
LOWER 50S ALONG THE COAST. IF SKIES CAN CLEAR MORE QUICKLY...LOWS
MAY BE A FEW DEGREES COOLER THAN WHAT IS FORECAST.
MARINE...STRONG OFFSHORE FLOW WILL OCCUR IN WAKE OF A COLD FRONT
ON SATURDAY. WINDS WILL STRENGTHEN AND HAZARDOUS SEAS WILL DEVELOP
BOTH OVER THE BAYS AND GULF WATERS. A FEW GUSTS TO GALE FORCE WILL
BE POSSIBLE BUT CONFIDENCE IS NOT HIGH ENOUGH FOR A GALE WATCH OR
WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING 4 AM ON
SATURDAY AND WILL CONTINUE THROUGH SATURDAY EVENING (FOR NOW).
LONG TERM (SUNDAY THROUGH FRIDAY)...LONG TERM PERIOD RELATIVELY
QUIET COMPARED TO SHORT TERM. WE START OFF WITH AN UNSEASONABLY COOL
MORNING SUNDAY. LOWS IN THE 40S FOR A MAJORITY OF THE AREA...AROUND
10 DEGREES BELOW NORMAL FOR MANY LOCATIONS. SURFACE RIDGE BUILDS
THROUGH TEXAS DURING THE DAY SUNDAY THEN SHIFTS OFF TO THE EAST ON
MONDAY. EXPECT ANOTHER COOL DAY...BUT SUNNY ON SUNDAY WITH HIGHS
IN THE 60S. ONSHORE FLOW RETURNS MONDAY AFTERNOON AS THE RIDGE
SHIFTS EASTWARD AND WILL ALLOW FOR GRADUALLY INCREASING MOISTURE
AND TEMPERATURES. THE NEXT UPPER LEVEL DISTURBANCE TO POTENTIALLY
AFFECT THE AREA WILL BE MOVING OVER THE ROCKIES BY WEDNESDAY INTO
THURSDAY. WHILE MOST OF THE ENERGY ASSOCIATED WITH THIS
DISTURBANCE REMAINS IN NORTH TEXAS...COULD HAVE ENOUGH OF AN
INFLUENCE IN SOUTH TEXAS TO PRODUCE SOME SHOWERS AND STORMS...THE
BEST CHANCE BEING NORTHEAST. GFS DEFINITELY THE WETTER MODEL WITH
THE ECMWF NOT SHOWING MUCH. WITH PWATS WELL OVER AN INCH BY THIS
TIME AND TEMPERATURES ALOFT NOT TOO WARM...FEEL COMFORTABLE
INCLUDING A SLIGHT CHANCE FOR CONVECTION AS A COLD FRONT MOVES
THROUGH ON THURSDAY. BEHIND THE FRONT WILL SEE TEMPERATURES
COOLING TO HIGHS IN THE 70S ONCE AGAIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 59 64 49 67 50 / 70 30 10 10 0
VICTORIA 55 64 43 65 42 / 70 20 10 0 0
LAREDO 57 60 49 65 48 / 70 10 10 10 0
ALICE 56 64 47 67 46 / 70 20 10 10 0
ROCKPORT 58 65 53 65 55 / 70 30 10 10 0
COTULLA 55 62 47 66 45 / 70 10 10 0 0
KINGSVILLE 58 65 48 67 47 / 70 20 10 10 0
NAVY CORPUS 60 65 55 65 56 / 70 30 10 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
WC/87...SHORT TERMHazardous weather outlook, Mar 18, 4:05 PM CDT, 8 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 405 PM CDT FRI MAR 18 2016 TXZ229>234-239>247-191200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY OVERNIGHT OVER SOUTH TEXAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS SATURDAY MORNING OVER THE COASTAL AREAS. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GMZ230-235-250-255-270-275-191200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 405 PM CDT FRI MAR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS LATE THIS EVENING AND OVERNIGHT OVER THE GULF WATERS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL POSSIBLY LINGER ACROSS THE WATERS SATURDAY MORNING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND GULF WATERS FROM 5 AM SATURDAY THROUGH 1 AM SUNDAY MORNING. STRENGTHENING ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT ADVISORIES AGAIN ON TUESDAY NIGHT THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. GW/WC/LK
In the hours before
Special weather statement, Mar 18, 10:46 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1046 PM CDT FRI MAR 18 2016
TXZ229-230-190430-
MCMULLEN-LA SALLE-
1046 PM CDT FRI MAR 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MCMULLEN AND LA
SALLE COUNTIES...
AT 1045 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF LOS ANGELES TO 9
MILES SOUTH OF FORT EWELL SITE. MOVEMENT WAS EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COTULLA...GARDENDALE...FORT EWELL SITE...LOS ANGELES...MILLETT...MILLET...
ZELLA AND FOWLERTON.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2864 9862 2806 9870 2804 9925 2864 9923
2865 9880
TIME...MOT...LOC 0345Z 278DEG 25KT 2855 9896 2801 9907
CBLocal storm report, Mar 18, 11:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1147 PM CDT FRI MAR 18 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL BENAVIDES 27.60N 98.41W
03/18/2016 1.00 INCH DUVAL TX PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL IN BENAVIDES.
&&
ANIEVESLocal storm report, Mar 19, 12:01 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1201 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM HAIL VICTORIA 28.82N 96.98W
03/18/2016 E0.25 INCH VICTORIA TX LAW ENFORCEMENT
&&
LKEYSLocal storm report, Mar 19, 12:09 AM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1209 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 AM TSTM WND GST ALICE 27.76N 98.07W
03/19/2016 M64 MPH JIM WELLS TX ASOS
&&
LKEYSLocal storm report, Mar 19, 12:21 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1221 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG 3 S ALICE 27.71N 98.07W
03/18/2016 JIM WELLS TX EMERGENCY MNGR
18-WHEELER FLIPPED ALONG HWY 281 AND FM 1930
&&
LKEYSLocal storm report, Mar 19, 12:27 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1227 AM CDT SAT MAR 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM TSTM WND DMG ALICE 27.76N 98.07W
03/19/2016 JIM WELLS TX TRAINED SPOTTER
TREES DOWN IN ALICE ALONG CECILIA STREET
&&
LKEYSThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 7:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 41 min |
| Mar 18, 7:36 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Mar 18, 7:45 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Mar 18, 8:21 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 54 min |
| Mar 18, 8:53 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 52 min |
| Mar 18, 9:12 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 48 min |
| Mar 18, 9:20 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Mar 18, 9:45 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 30 min |
| Mar 18, 10:00 PM CDT | Special Weather Statement | CRP | Webb | 30 min |
| Mar 18, 10:04 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 41 min |
| Mar 18, 10:14 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 31 min |
| Mar 18, 10:18 PM CDT | Special Weather Statement | CRP | Goliad, Victoria | 27 min |
| Mar 18, 10:33 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 42 min |
| Mar 18, 10:37 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 38 min |
| Mar 18, 10:46 PM CDT | Special Weather Statement | CRP | La Salle | 44 min |
| Mar 18, 10:58 PM CDT | Severe Thunderstorm Warning | CRP | Duval | 62 min |
| Mar 18, 11:11 PM CDT | Severe Thunderstorm Warning | CRP | Goliad, Victoria | 49 min |
| Mar 18, 11:37 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Jim Wells, Kleberg, Nueces | 38 min |
| Mar 19, 12:04 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 56 min |
| Mar 19, 12:07 AM CDT | Special Marine Warning | CRP | 113 min | |
| Mar 19, 12:08 AM CDT | Marine Dense Fog Advisory | CRP | 4 hr | |
| Mar 19, 12:14 AM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg, Nueces | 31 min |
| Mar 19, 12:27 AM CDT | Severe Thunderstorm Warning | CRP | San Patricio | 63 min |
| Mar 19, 1:10 AM CDT | Severe Thunderstorm Warning | CRP | Aransas, San Patricio | 50 min |
| Mar 19, 1:25 AM CDT | Severe Thunderstorm Warning | CRP | Kleberg, Nueces, San Patricio | 50 min |
| Mar 19, 1:59 AM CDT | Special Marine Warning | CRP | 2 hr | |
| Mar 19, 2:07 AM CDT | Special Weather Statement | CRP | Aransas, Calhoun | 53 min |
| Mar 19, 3:29 AM CDT | River Flood Warning | CRP | Nueces | 37 hr |
| Mar 19, 5:32 AM CDT | Wind Advisory | CRP | Aransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more | 10 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.